Jump to content

Search the Community

Showing results for tags 'citalapram'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. I started citalopram about 10 years ago at 40 mg. I have spent the last four years tapering off. I was at 10 mg. for about 2 months, and then at 5 mg for about two weeks. I felt ok, so then I stopped completely. I was ok for about a week after my last dose, but then started having really, really bad irritability. I have no patience and have a lot of trouble sleeping. At night, when I'm trying to sleep, I feel very jittery. I'm assuming it took a week to get it all out of my body. So I've just read about reinstating it. I just made up the liquid solution. I thought maybe I'd start taking 3 mg each night. Wondering what everyone else thinks. Should I start back lower? If I knew this irritability would be short tem, I might try to wait it out, but it's been five days and I'm having a lot of difficulty. If I start back on 3 mg, what should my taper schedule be? How long should it take. I'm also taking 600 mg. gabpentin and low dose naltrexone. Not sure if that makes a difference.
  2. Please can I get your help, my brother was taking Citalapram 5mg for 8 months for his rare mental condition and stopped taking in July cold turkey (medical insurance ran out and as the meds weren’t helping, he didn’t think it was worth it to go back on when was able to do so and be done with it). For 3 months, he didn’t really feel any withdrawal symptoms and lived life as normal as possible. Then out of no where, he was feeling a huge serotogenic effect from any food he would eat to the point where he has just been drinking orange juice and eating mushed broccoli to avoid the serotonin syndrome like symptoms it’s giving him. Now even that has such a huge serotonin syndrome like effect after he took hydrolysed collagen as a supplement as it has no tryptophan and supposed to reduce serotonin intake but actually did more damage. His symptoms when eating most foods are Numbness in the head and his face, confusion, loss of coordination, his movements feel very light (e.g when raising arms in the air etc). And the increase serotonin gives him many nightmares at night also.) After over a month of trying find answers for this symptoms, we realise through this website (thank you) that he has SSRI withdrawal syndrome. Went to many to many doctors, neurologists and Psychiatrists and it took our research to finally get a Psychiatrist to agree that this is withdrawal syndrome. It looks like his nervous system has taken a big hit and now my brother is wasting away as he is barely eating to avoid further damage. Does he go back on Citalapram but taper slowly? We’re worried that as it’s been over a month of experiencing these symptoms that his brain maybe sensitised to Citalapram but we’re not sure and just very scared by the gamble of reintroducing Citalapram vs the gamble of doing nothing and my bro waste away. Please, any help would be appreciated!
  3. Hi all, I've been on and off Citalapram for the last 9 years. Its a 10mg dose and I am desperate to be rid of them. I am worried about how long this is going to take me due to how long I have been on them. Also? The sode effects and how long they will take to go. What to expect etc
×
×
  • Create New...